# SDR UIEA2012040100114

- Difficulty date: April 1, 2012
- Submitted: April 1, 2012
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 55,819 hours, 8,909 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION, DAMAGE TO THE MAIN DECK CARGO DOOR SEAL DEPRESSOR AT BS 1920 WAS FOUND.  PERFORMED A TIME LIMITED REPAIR.
